# SDR 2003FA0000936

- Difficulty date: September 15, 2003
- Submitted: September 15, 2003
- Operation: General aviation
- Aircraft: N24783
- Make and model: Cessna 172R
- Aircraft serial: 17281029
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: 071100159
- Condition: Sheared
- Location: Pax Door
- Part time: 515 hours
- Component: Door, Cessna
- Component part number: 051700140
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DOOR HELD IN PLACE BY LOWER HINGE, DOOR STOP SPRING, & PASSENGER.  INSP REVEALED UPPER HINGE PIN OF RT CABIN DOOR WAS SHEARED COMPLETELY.  LWR HINGE PIN (P/N 0517019-12) WAS FOUND TO BE BENT, BROKEN, AND PARTIALLY INSTALLED.  LOWER HINGE & ADJACENT STRUCTURE WAS BENT & BROKEN. RT CABIN DOOR WINDOW SEPARATED FROM DOOR IN FLT & WAS LOST.  RT FUSELAGE WAS DAMAGED BEHIND AFT DOOR FRAME, AS RESULT OF CONTACT WITH DOOR OR WINDOW. HINGE PIN MATERIAL OF SHEARED UPPER HINGE PIN HAS BRASS COLOR.  HINGE PIN MATERIAL OF BENT LOWER HINGE PIN HAS SILVER COLOR.  UPPER HINGE PIN ON LT CABIN DOOR SHOWS SOME MINOR WEAR, METHOD OF INSTALLATION PREVENTS DISASSEMBLY FOR INSP.  PIN MUST BE REPLACED AFTER REMOVAL.
